# SDR ARWA20041003

- Difficulty date: October 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,262 hours, 29,140 cycles
- Engine: Pwa JT3D7
- Engine time: 48,245 hours, 15,182 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 64791
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE SLOW TO SPOOL AT MHLM AND DURING APPROACH ENGINE WOULD NOT ACCELERATE PAST IDLE.  REMOVED AND REPLACED NR 4 ENGINE FUEL CONTROL UNIT IN ACCORDANCE WITH MM 73-20-1 AND SYSTEM OPERATIONAL CHECK NORMAL ON ENGINE RUN UP IN ACCORDANCE WITH MM 71-00.  NO LEAKS NOTED, ALL PARAMETERS NORMAL.
